We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Have any of you ad the pill suddenly stop giving you the perks of being on the pill? I don't mean preventing pregnancy, it's always done that for me. But it was supposed to stop my heavy bleeding and horrible cramps, my awful PMS, but after a year, it stopped working and those things got worse. So DR moved me to another pill, with no change after a couple months, DR moves me on to yet another pill. This one, for the first time in my life no period last month, so naturally I had a PG panic attack. DR says its normal and fine to not have a period, I've never had this happen before in my life, I've been on pills since 2006! Now this cycle, fatigue worse than ever, acne is flaring, cramping like mad, back pain and I'm not supposed to get AF till next week!
My body has just apparently decided, no thanks on the hormones? UGH, so frustrating!
Everyone responds differently to the hormones and the way your body reacts can change over time too. As for the heavy bleeding and pain, did your DR ever try to figure out the underlying cause and treat that - rather than just cover it up with the BCP for awhile?
Nope, he didn't seem concerned. I feel like sometimes DR's just prescribe these pills and when you don't feel right on them or have a sudden side effect, they don't really care and don't really take time to explain it so you understand. In my case, he just moved me to a new pill.
I didn't consider as I've gotten older my body is responding to the hormones differently. It make sense, at 19 my body behaved differently than it does now.
I have Pelvic Congestion Syndrome, so NOT being on the pill is rather painful. It also keeps my complexion clear and my cycles regular.
It sounds awful what you are going through! I hope you can resolve it with or without the pill. The worst thing you can do is to just keep switching pills though. You have to give your body a chance to adjust to the synthetic hormones. Every pill is different. It might take 3-4 months to see any change. You might also do your own research online and find reviews from actual users of certain pills, then tell your doctor which pill you would like to try instead of him telling you. Best of luck to you!